Trilafon Overdose: An Introduction
) is a medication that is used to treat schizophrenia
and severe nausea and vomiting. As with all medicines, it is possible for a person to overdose on Trilafon. The specific effects of a Trilafon overdose will vary, depending on a number of factors, including how much Trilafon was taken and whether it was taken with any other medicines, drugs, and/or alcohol.
Symptoms of a Trilafon Overdose
If a person overdoses on Trilafon, the symptoms can vary. Some commonly reported symptoms of an overdose of a phenothiazine (such as Trilafon) include:
- Unusual body movements
- A rapid heart rate (tachycardia)
- An irregular heart rhythm (arrhythmia)
- Loss of life.
Treatment for a Trilafon Overdose
The treatment for a Trilafon overdose will also vary. If the overdose was recent, the healthcare provider may use certain medicines or place a tube into the stomach to "pump the stomach." However, once the drug has been absorbed into the body, there is no treatment that can remove it quickly. In these cases, treatment involves supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for a Trilafon overdose may include:
- Fluids through an intravenous line (IV)
- Careful monitoring of the heart rhythm and blood pressure
- Medications for arrhythmias, seizures, or other complications
- Other treatments based on the complications that occur.
It is important that you seek medical attention immediately if you believe that you may have overdosed on Trilafon.